CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
PERIODIC SOLUTIONS OF INHOMOGENEOUS SCHRODINGER FLOWS INTO 2-SPHERE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2016, 卷号: 9, 期号: 6, 页码: 1775-1795
Authors:  Huang, Ping-Liang;  Wang, Youde
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger flow  special periodic solution  inhomogeneous Heisenberg spin chain system  S-1-invariant  convolution symmtry  
Global nonautonomous Schrodinger flows on Hermitian locally symmetric spaces 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 5, 页码: 549-561
Authors:  Wang, HY;  Wang, YD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonautonomous Schrodinger flow  inhomogeneous Heisenberg system  Hermitian locally symmetric spaces  conservation law  
Global inhomogeneous Schrodinger flow 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2000, 卷号: 11, 期号: 8, 页码: 1079-1114
Authors:  Wang, HY;  Wang, YD
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30